# SDR CALA2021112202157

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 113,833 hours, 17,696 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER CREW VERBAL, AFTER TAKE OFF AND GEAR RET. WE HAD MASTER CAUTION WITH GEAR DISAGREE AND GEAR DOORS EICAS. AT SAME TIME AMBER DOORS AND AMBER GEAR ANOUNCIATOR LIGHTS ILLUMINATED. RAN QRH CHECKLIST AND SUBSEQUENTLY LOWERED GEAR WICH PRODUCED NORMAL INDICATION GEAR DOWN.  CAPT CALER, U168150.
